The rationality of the moduli space of Enriques surfaces
Compositio Mathematica, Volume 91 (1994) no. 2, p. 159-173
@article{CM_1994__91_2_159_0,
     author = {Kond\=o, Shigeyuki},
     title = {The rationality of the moduli space of Enriques surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {2},
     year = {1994},
     pages = {159-173},
     zbl = {0820.14025},
     mrnumber = {1273647},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_2_159_0}
}
Kondō, Shigeyuki. The rationality of the moduli space of Enriques surfaces. Compositio Mathematica, Volume 91 (1994) no. 2, pp. 159-173. http://www.numdam.org/item/CM_1994__91_2_159_0/

[B-B] Baily, W.L. and Borel, A., Compactification of arithmetic quotients of bounded symmetric domains, Ann. Math., 84 (1966), 442-528. | MR 216035 | Zbl 0154.08602

[B-P] Barth, W. and Peters, C., Automorphisms of Enriques surfaces, Invent. math., 73 (1983), 383-411. | MR 718937 | Zbl 0518.14023

[B] Borel, A., Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem, J. Diff. Geometry 6 (1972), 543-560. | MR 338456 | Zbl 0249.32018

[C-D] Cossec, F. and Dolgachev, I., Enriques surfaces I, Boston: Birkhäuser 1989. | MR 986969 | Zbl 0665.14017

[D1] Dolgachev, I., Rationality of fields of invariants, in "Algebraic Geometry, Bowdoin 1985", Proc. Symp. Pure Math., 46 (1987), Part II, 3-16. | MR 927970 | Zbl 0659.14009

[D2] Dolgachev, I., Enriques surfaces: what is left, in "Proc. Conference on algebraic surfaces", Cortona, 1988. | Zbl 0832.14029

[H] Horikawa, E., On the periods of Enriques surfaces I, Math. Ann., 234 (1978), 73-108; II, ibid., 235 (1978), 217-246. | MR 491725 | Zbl 0412.14015

[Ko] Kondo, S., Automorphisms of algebraic K3 surfaces which act trivially on Picard groups, J. Math. Soc. Japan, 44 (1992), 75-98. | MR 1139659 | Zbl 0763.14021

[K] Kulikov, V.S., The epimorphicity of the period map for surfaces of type K3, Uspehi Mat. Nauk, 32 (1977), 257-258 (Russian). | MR 480528 | Zbl 0449.14008

[Na] Namikawa, Y., Periods of Enriques surfaces, Math. Ann., 270 (1985), 201-222. | MR 771979 | Zbl 0536.14024

[N1] Nikulin, V.V., Integral symmetric bilinear forms and some of their applications, Math. USSR Izv., 14 (1980), 103-167. | Zbl 0427.10014

[N2] Nikulin, V.V., Factor groups of groups of the automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections, J. Soviet Math., 22 (1983), 1401-1475. | Zbl 0508.10020

[N3] Nikulin, V.V., On the description of groups of automorphisms of Enriques surfaces, Soviet Math. Dokl., 227 (1984), 1324-1327 (Russian). | Zbl 0604.14036

[P-S]Piatetskii-Shapiro, I. and Shafarevich, I.R., A Torelli theorem for algebraic surfaces of type K3, Math. USSR-Izv., 5 (1971), 547-588. | Zbl 0253.14006

[V] Vinberg, E.B., Some arithmetic discrete groups in Lobachevsky spaces, in "Discrete subgroups of Lie groups and applications to Moduli", Tata-Oxford (1975), 323-348. | MR 422505 | Zbl 0316.10013